Extensions of classical congruences for parameters in binary quadratic forms

Tom 100 / 2001

Ronald Evans Acta Arithmetica 100 (2001), 349-364 MSC: Primary 11E25, 11T24; Secondary 11B65, 11R29, 11S80. DOI: 10.4064/aa100-4-5

Autorzy

  • Ronald EvansDepartment of Mathematics
    University of California at San Diego
    La Jolla, CA 92093-0112, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek